# SDR QXEA2017122700713

- Difficulty date: December 24, 2017
- Submitted: December 27, 2017
- Operation: Air carrier
- Aircraft: N628QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000670
- Aircraft time: 1,102 hours, 572 cycles
- Engine: Ge CF348E5
- System (JASC): 7412 · Exciter
- Part: Exciter
- Part number: 106310453
- Condition: Faulted
- Location: Nr 1 Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING NR 1 ENGINE START,  AN ENGINE SHORT TERM DISPATCH ADVISORY MESSAGE POSTED.  MESSAGE CLEARED DURING ENGINE SHUTDOWN.   ENGINE FADEC SYSTEM SYSTEM FAULTS,  FAILED A IGNITOR.  R & R THE NR 1 ENG LEFT EXCITER BOX IAW AMM 74-11-01-000/400-801-A.  STATIC CHECKED GOOD IAW AMM 74-00-00-710-801-A.
